Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An arithmetic theory of adjoint plane curves


Author: Daniel Gorenstein
Journal: Trans. Amer. Math. Soc. 72 (1952), 414-436
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049591-8
MathSciNet review: 0049591
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, On the theory of local rings, Ann. of Math. vol. 44 (1943) pp. 690-708. MR 0009603 (5:171d)
  • [2] -, Introduction to the theory of algebraic functions of one variable, Mathematical Surveys, no. 6, New York, American Mathematical Society, 1951. MR 0042164 (13:64a)
  • [3] W. L. Chow, Die geometrische Theorie der algebraischen Funktionen für beliebige vollkommene Körper, Math. Ann. (1937) pp. 656-682.
  • [4] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 54-106. MR 0016094 (7:509h)
  • [5] Enriques-Chisini, Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche, vol. 2, Bologna, 1915.
  • [6] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Leipzig, Akademische Verlagsgesellschaft, 1923.
  • [7] A. Seidenberg, Valuation ideals in polynomials rings, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 387-425. MR 0012270 (7:2e)
  • [8] F. Severi, Trattato di geometria algebrica, vol. 1, part I, Bologna, 1926.
  • [9] -, Vorlesungen über algebraischen Geometrie, Leipzig, 1921.
  • [10] B. L. van der Waerden, Einführung in die algebraische Geometrie, Die Grundlehren der Mathematischen Wissenschaften, Berlin, 1939.
  • [11] O. Zariski, Polynomial ideals defined by infinitely near base points, Amer. J. Math. vol. 60 (1938). MR 1507308
  • [12] -, Foundations of a general theory of birational correspondences, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 490-542. MR 0008468 (5:11b)
  • [13] -, Analytical irreducibility of normal varieties, Ann. of Math. vol. 49 (1948) pp. 352-361. MR 0024158 (9:460g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049591-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society